Topics Veterinary Physician
  Topics Veterinary Physician

Veterinary Physician

Find latest answers to Veterinary Physician questions, Veterinary Physician articles, Veterinary Physician news and clinic/doctors who deal with Veterinary Physician.

I hv been having problems of dizziness, and spinning sensations since last 4/5 days. Had the same earlier abt 2 yrs back but on a very mild scale and they went away without any medication. This time it has been rather acute. Visited the physician and hv been prescribed Vertin 8 mg 1x3 times a day before bkfst, lunch and dinner. After three days feeling better but the sensations are still there albeit milder. Feel the spinning sensation especially when I look straight up/down and then bring the head back to normal posn.Again when I am changing sides on bed while lying down from left to right rpt left to right I feel the same sensation. Tho' the dizziness and the spinning sensations are less now after taking the dosages of Vertin 8 last three days would u hv any advice as to how long it takes normally for the problems to be totally eliminated? I am particularly concerned as I am, tho' a retired person, a man of fairly active habits and for the various domestic chores often hv to drive quite a bit in heavy city traffic and as a result of this problem am completely grounded which is affecting our day-to-day life styles and needs.

Hi, Tablet Vertin is used for relief of vertigo due to several reasons, but it is to be known why is this vertigo occurring. For that reason MRI and other tests needs to be done. The possible causes could be some problem in the brain or ear. If there is chronic disease in the ear, the internal ear is effected and there will be vertigo. The duration of vertigo will depend on the cause. To prevent worsening of symptoms during episodes of vertigo, try the following: - Keep still, sit or lie dow ...

Read Complete Answer


hello , i am having frequent hair fall and my hair circumference is reducing and getting thin . so i need to consult a physician , prescribing me androanagen tabs. i am suffering from hypothyroism . i am taking 75 mg of thyronorm daily empty stomach. what would you suggest me?

Hi, Hair fall can have multiple causes out of which alopecia,patterned baldness,androgenic alopecia, alopecia areata,stress are among common causes. It seems that you have patterned baldness(seen commonly in males),now you can be prescribed with androanagen tablet once daily along with amexidil spray for about 4-6 months at least (but only after prescription by a dermatologist as it can have serious side effects). I can't prescribe any one without examination,and if you have some dandruff you ...

Read Complete Answer


Dear Doctor, Kindly go through this lengthy letter to you with patience and kindly advise me proper advise to clear my mind . I am 72 year old male from India and strictly Vegetarian.I am not sedentary type and walks 4 ½ km every day in the morning and always active. IHD and BP and TYPE II DIABETES I have had IHD (T wave inversion) in the year 1977 and mild hypertension in 1981. DIABETES IN 2010. The doctor who has attended then on me prescribed Aten 50 in 1977. Since then I have been using Aten 50 in one form or other like Aten 50/Atenlol/Stamlobeta. 37 long years have passed with out any problem with either of these two conditions . My BP is quite normal 120/80 and some times 110/70 and some times on very few occassions 140/80 or 90 and my pulse rate will be around 58 to 65 most of the time . My BP on the day of the visting my physician is 140/80 as on 12th dec 2014. My diabetes is under control and am taking glycomet 250 mg twice a day. The attending physician who is an MD has prescribed Cresar 40 mg (Telmisartan) and asked me to stop taking Stamlobeta 50 mg which i am taking from 2006 and further said since i am using this Amlodipine combined Atenlol ,its time to change the medicine and Cresar will also take care of the diabetes and kidneys and heart (IHD) besides BP. As on 12th july 2014 my Lipid profile is very normal. Cholestrol 123 , Tryglycerides 141 ,HDL 53 and VLDL 23. Kindly advise on the following. 1. Since I am taking Stamlobeta since 2006 and prior to that Aten 50 from 1977 to 2006., do I have to taper stamlobeta dosage besides taking Cresar 40 mg? 2. Do i have to continue taking Stamlobeta in small dosage along with Cresar 40 mg?.If so in which dosage do I have to take? 3.Is cresar 40 mg safe for IHD patients also? Please do not form the impression that i have no confidence in my Physician. But i have a tendency to go for second opinion on new drugs before starting a new one. I do not blindly or in hasty manner take any new medicine .Hence I require an expert advise in the matter on the following. If you require any further info, kindly advise me. sincerely somayajulu

Hi, Cresar medication is not only safe for IHD patients but also is beneficial, and it really takes care of kidney, protects kidney from diabetic damage. if your blood pressure allows you can take both Cresar 40 and Atenolol 25 mg once daily ...

Read Complete Answer







Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1364 Doc Points

Dr. Abhimanyu SIngh

  • Orthopedist
  •  New Delhi, India
  •  334 Doc Points

Dr. G. Pampapathi

  • Veterinary
  •  , India
  •  200 Doc Points

Dr. Dheeraj B Kashyap

  • Veterinary
  •  Bangalore, India
  •  200 Doc Points

Dr. N B Shivaprakash

  • Veterinary
  •  Bangalore, India
  •  200 Doc Points

Dr. Udayaravi Bhat

  • Veterinary
  •  Bangalore, India
  •  100 Doc Points

Dr. Col. Gupta N

  • Veterinary
  •  Bangalore, India
Top Related Topics
Veterinarian